RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 4, Pages 72–91 (Mi izv857)  

This article is cited in 3 scientific papers (total in 3 papers)

Local class field theory: perfect residue field case

I. B. Fesenko

St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: Using the group of principal units, the author gives a description of abelian totally ramified extensions of a complete discrete valued field with perfect residue field of characteristic $p$.

Full text: PDF file (962 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:1, 65–81

Bibliographic databases:

UDC: 512.7
MSC: Primary 11S31; Secondary 12E10
Received: 27.10.1992

Citation: I. B. Fesenko, “Local class field theory: perfect residue field case”, Izv. RAN. Ser. Mat., 57:4 (1993), 72–91; Russian Acad. Sci. Izv. Math., 43:1 (1994), 65–81

Citation in format AMSBIB
\Bibitem{Fes93}
\by I.~B.~Fesenko
\paper Local class field theory: perfect residue field case
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 4
\pages 72--91
\mathnet{http://mi.mathnet.ru/izv857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243352}
\zmath{https://zbmath.org/?q=an:0826.11056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43...65F}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 1
\pages 65--81
\crossref{https://doi.org/10.1070/IM1994v043n01ABEH001559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PQ58000004}


Linking options:
  • http://mi.mathnet.ru/eng/izv857
  • http://mi.mathnet.ru/eng/izv/v57/i4/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fesenko I., “Abelian Local P-Class Field-Theory”, Math. Ann., 301:3 (1995), 561–586  crossref  mathscinet  zmath  isi
    2. Fesenko I., “On Deeply Ramified Extensions”, J. Lond. Math. Soc.-Second Ser., 57:Part 2 (1998), 325–335  crossref  mathscinet  zmath  isi
    3. Chipchakov I., “Class Field Theory for Strictly Quasilocal Fields with Henselian Discrete Valuations”, Manuscr. Math., 119:3 (2006), 383–394  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:119
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020